# SDR CHQA200700030

- Difficulty date: June 22, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 15,921 hours, 11,986 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Unit
- Part number: 3632001003
- Part serial: 00696
- Condition: Inoperative
- Location: Te Flaps
- Part time: 15,914 hours, 11,981 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5349 - ORF-STL - DURING CLIMB, AFTER SELECTING FLAPS UP, EICAS MESSAGES "FLAP FAIL" AND "SPS ADV" APPEARED.  FO LOOKED AT FLAPS AND SAW '9' ON BOTH SIDES.  RAN THE QRH, DIVERTED TO RIC.  CALLED FOR EMERGENCY EQUIPMENT TO BE ON STANDBY AS PRECAUTION.  THE LANDING AND TAXI WERE UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED THE FLAP POWER DRIVE UNIT.
